# SDR SWAA2013041614872

- Difficulty date: March 24, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6978163
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN W/W WEB CORRODED AT BS 697, LBL 63.  REMOVED AND REPLACED WEB PER SRM.
